Nombres de Pisots, matrices primitives et bêta-conjugués
[Pisot numbers, primitive matrices and beta-conjugates]
Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 1, pp. 57-72.

We show that given a Pisot number β, for any integer n large enough, there is a nonnegative primitive square matrix whose order is equal to the degree of β, and the matrix admits β n for eingenvalue.

Let β=a 1 /β+a 2 /β 2 ++a n /β n + be the β-expansion of β. For any Pisot number β, the sequence (a n ) n1 is ultimately periodic i.e., for nn 0 , a n+k =a n , and we call Parry polynomial the polynomial

Xn0+k-(a1Xn0+k-1++an0+k)-(Xn0-(a1Xn0++an0)).

We also show that there is a relatively dense set of integers n such that the minimal polynomial of β n is equal to its Parry polynomial.

Soit β un nombre de Pisot ; nous montrons que pour tout entier n assez grand il existe une matrice carrée à coefficients positifs ou nuls dont l’ordre est égal au degré de β et dont β n est valeur propre.

Soit β=a 1 /β+a 2 /β 2 ++a n /β n + le β-développement de β ; si β est un nombre de Pisot, alors la suite (a n ) n1 est périodique après un certain rang n 0 (pour nn 0 , a n+k =a n ) et le polynôme

Xn0+k-(a1Xn0+k-1++an0+k)-(Xn0-(a1Xn0++an0))

est appelé polynôme de Parry. Nous montrons qu’il existe un ensemble relativement dense d’entiers n tels que le polynôme minimal de β n est égal à son polynôme de Parry.

Received:
Revised:
Published online:
DOI: 10.5802/jtnb.788
Classification: 11C99,  15A18,  15A36,  15A48,  37B10
Keywords: Primitive matrices ; Pisot Numbers ; numeration ; symbolic dynamics.
Anne Bertrand-Mathis 1

1 Université de Poitiers Mathématiques BP 30179 86962 Futuroscope cedex, France
@article{JTNB_2012__24_1_57_0,
     author = {Anne Bertrand-Mathis},
     title = {Nombres de {Pisots,} matrices primitives et b\^eta-conjugu\'es},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {57--72},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {1},
     year = {2012},
     doi = {10.5802/jtnb.788},
     zbl = {pre06075022},
     mrnumber = {2914901},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.788/}
}
TY  - JOUR
TI  - Nombres de Pisots, matrices primitives et bêta-conjugués
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2012
DA  - 2012///
SP  - 57
EP  - 72
VL  - 24
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.788/
UR  - https://zbmath.org/?q=an%3Apre06075022
UR  - https://www.ams.org/mathscinet-getitem?mr=2914901
UR  - https://doi.org/10.5802/jtnb.788
DO  - 10.5802/jtnb.788
LA  - fr
ID  - JTNB_2012__24_1_57_0
ER  - 
%0 Journal Article
%T Nombres de Pisots, matrices primitives et bêta-conjugués
%J Journal de Théorie des Nombres de Bordeaux
%D 2012
%P 57-72
%V 24
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.788
%R 10.5802/jtnb.788
%G fr
%F JTNB_2012__24_1_57_0
Anne Bertrand-Mathis. Nombres de Pisots, matrices primitives et bêta-conjugués. Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 1, pp. 57-72. doi : 10.5802/jtnb.788. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.788/

[1] J.P. Allouche and S. Shallit, Automatic sequences. Cambridge University Press, 2003. | MR: 1997038

[2] M.J. Bertin, A. Decomps, M. Grandet, M. Pathiaux and J.P. Schreiber., Pisot and Salem numbers. Birkhauser, Bale, 1992. | MR: 1187044 | Zbl: 0772.11041

[3] A. Bertrand, Développements en bases de Pisot et répartition modulo 1. C. R. Acad. Sci. Paris Sér. A-B, 285, No 6 (1977), A419–A421. | MR: 447134 | Zbl: 0362.10040

[4] A. Bertrand, Répartition modulo un et développements en bases de Pisot. C. R. Acad. Sci. Paris Sér. A, 289, No 1 (1979), 1–4. | MR: 545668 | Zbl: 0418.10049

[5] C. Frougny and J. Sakarovitch, Automatic conversion from Fibonacci representation in base phi, and a generalization. Internat. J. Algebra Comput., 9 (1999), 351–384. | MR: 1723473 | Zbl: 1040.68061

[6] F.R. Gantmacher, The Theory of Matrices. Vol 2, Chelsea, New-York, 1959. | Zbl: 0927.15002

[7] G.H. Hardy and E.M. Wright, An introduction to the theory of numbers. Clarendon Press, Oxford, 1938.

[8] D. Lind, The entropies of topological Markov shifts and a related class of algebraic integers. Ergodic Theory and Dynamical Systems 4 (2) (1984), 283–300. | MR: 766106 | Zbl: 0546.58035

[9] W. Parry, On the β- expansions of real numbers. Acta Math. Acad. Sci. Hung., 11 (1960), 401–416. | MR: 142719 | Zbl: 0099.28103

[10] V. Prasolov, Problèmes et Théorèmes d’Algèbre Linéaire. Cassini, Paris, 2008.

[11] A. Rényi, Representations for real numbers and their ergodic properties. Acta Math. Sci. Hungar., 8 (1957), 477-493. | MR: 97374 | Zbl: 0079.08901

Cited by Sources: